Show simple item record

dc.contributor.authorWu, A.
dc.contributor.authorQian, Y.
dc.contributor.authorLiu, Wan-Quan
dc.contributor.authorSreeram, V.
dc.identifier.citationWu, A. and Qian, Y. and Liu, W. and Sreeram, V. 2014. Linear quadratic regulation for discrete-time antilinear systems: An anti-Riccati matrix equation approach. Journal of the Franklin Institute. 353 (5): pp. 1041-1060.

© 2015 The Franklin Institute. In this paper, the linear quadratic regulation problem is investigated for discrete-time antilinear systems. Two cases are considered: finite time state regulation and infinite time state regulation. First, the discrete minimum principle is generalized to the complex domain. By using the discrete minimum principle and dynamic programming, necessary and sufficient conditions for the existence of the unique optimal control are obtained for the finite time regulation problem in terms of the so-called anti-Riccati matrix equation. Besides, the optimal value of the performance index under the optimal control is provided. Furthermore, the optimal regulation problem on an infinite interval is investigated under the assumption that the considered time-invariant antilinear system is controllable. The resulted closed-loop system under the optimal control turns out to be asymptotically stable.

dc.publisherElsevier Ltd
dc.titleLinear quadratic regulation for discrete-time antilinear systems: An anti-Riccati matrix equation approach
dc.typeJournal Article
dcterms.source.titleJournal of the Franklin Institute
curtin.departmentDepartment of Computing
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record